# SDR 9510256622

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB AND GEAR RETRACTION, THE RED GEAR LIGHT REMAINED ILLUMINATED.  AIRCRAFT DUMPED APPROXIMATELY 140,000 LBS OF FUEL AND RETURNED TO KIX.  UPON INSPECTION, FOUND THE RIGHT WING GEAR SEQUENCE VALVE LEAKING.  ALSO, FOUND 6 BROKEN CLAMPS.  TIGHTENED LOOSE NUT AND REPLACED CLAMPS.  LEAK AND OPERATIONAL CHECK NORMAL.
